# SDR 96ZZZX3654

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302MB
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1129
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51511003
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ON RIA FLT 118 - SFO/BOS - 2.25 HOURS INTO FLIGHT, AIRCRAFT DIVERTED TO LAS DUE TO NR 1 AND NR 3 GENERATORS INOPERATIVE IN-FLIGHT.  NO FREQUENCY OR VOLTAGE IN EITHER ONE.  BOTH GENERATORS HAD PMG ON GROUND AT LAST MAINTENANCE.  REMOVED AND REPLACED NR 1 ENGINE GCU - OPS CHECKED NORMAL IAW MM 24-20-00.  FOUND NR 3 IDG OVERSERVICED (OIL).  SERVICED TO CORRECT LEVEL, RAN ENGINE AND PERFORMED COMPLETE AC GENERATION ADJUSTMENT AND TEST, OPS CKS NORMAL, IAW MM 24-20-00.  AIRCRAFT RELEASED TO SERVICE.  (X)
